# SDR UIEA2013041300196

- Difficulty date: April 13, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Shield
- Part number: 332U2911442
- Condition: Cracked
- Location: Nr 2 Wire Harnes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 2 ENG WIRE HARNESS SHIELD ; INBD SIDE OF FAN AREA  (R & R BRACKET ASSY ON LT ; INBD ;SIDE OF NR 2 ENG).
